ED with Loss of LibidoHi Sirs,
I am suffering from ED with loss of . My age is 42 years. I never realised that i was suffering from such problem until i got married 1 year back (Jan 2020). after that i have been taking Sildenafil tablets (50mg/100mg) & Tadalafil (5mg/10mg) till November 2020 as per doctor's advice. After that i learned about the side effects of the medicines and stopped it. A friend of mine advised to try homeopathic treatment as such medicines have no side effects. Accordingly i consulted a good homeopathic doctor of our region and he has prescribed the following medicines (screen shot attached )
Its already 15 days of taking medicines and i am not feeling any improvement. Only improvement what i have observed is a mild improvement is sex drive (libido) but not helping in erection. Earlier no sexual thoughts came to my mind. But now sexual thoughts are coming to my mind occasionally. I am planning to continue with the medicines and treatment.
My only question is that can i take sildenafil/tadalafil tablets when situation arises along with homeopathic medicines? Will the efficacy of homeopathic medicines decrease with the use of aforesaid allopathic medicines? If i dont take prescribed homeopathic medicines on the day on which i took allopathic medicines, will this scheme work? please help.
RAVI16 on 2021-02-28
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.